# SDR ASAA2020091433175

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,699 hours, 7,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS OUT, GALLEY & CABIN SECTION.  GROUNDED - YES.  R & R EMERG BATT PACK LOCATION, REF B737-900 AMM 33-51-06.  OPS CHECK GOOD.
